By Topic

On the stability of interacting queues in a multiple-access system

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Rao, R.R. ; Dept. of Electr. & Comput. Eng., California Univ., San Diego, La Jolla, CA, USA ; Ephremides, Anthony

The standard discrete-time slotted ALOHA system with a finite number of buffered terminals is considered. The stability (ergodicity) region for this system is known only for the case of two terminals and for the case of any number of symmetric terminals. The stability of the system is studied by means of a simple concept of dominance. It is shown that the stability region for the case of two terminals can be obtained in a simple way. Lower (inner) bounds are obtained for the stability region of the system with an arbitrary finite number of terminals that are tighter than the ones already known. A similarity between these stability results and the achievable region of the no-feedback collision channel is pointed out that suggests a connection between the two problems

Published in:

Information Theory, IEEE Transactions on  (Volume:34 ,  Issue: 5 )